# SDR GTIA2024030237952

- Difficulty date: February 28, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 8,201 hours, 3,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF DIRTY SOCKS DURING FINAL APPROACH FOR APPROX 5 MINS BETWEEN 5000 AND 3000. COCKPIT AND FWD GALLEY AREA ONLY.-C/W TSM 05-50-00810-831-A FOR CABIN ODOR IDENTIFICATION. PERFORMED ENGINE #1 & #2 RUN UP IAW AMM 71-00-00. FOUND CAUSE OF SMELL TO BE PACK #1.
